# SDR AALA2000828

- Difficulty date: May 12, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N293AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49305
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON BELLFRAME STATION 1170 FROM STRINGER 18L TO 21L.  REMOVED AND INSTALLED NEW ANGLE AND BELLFRAME PER SRM 51-60-0 PAGE 3.  (M)
